# SDR HEEA0016543

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Compensator
- Part number: 3030083
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM COMPENSATOR INOPERATIVE ONLY 10 DIFFERENCE.
